The Matching Uniqueness of A Graphs

DOI: 10.4236/am.2015.68109   PDF   HTML   XML   6,754 Downloads   7,103 Views  

Abstract

In the paper, We discussed the matching uniqueness of graphs with degree sequence . The necessary and sufficient conditions for and its complement are matching unique are given.

Share and Cite:

Shen, S. (2015) The Matching Uniqueness of A Graphs. Applied Mathematics, 6, 1189-1192. doi: 10.4236/am.2015.68109.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Godsil, C.D. (1993) Algebraic Combinatorics. Chapman and Hall, New York, London.
[2] Shen, S.C. (2001) A Necessary and Sufficient Conditions for Matching Uniqueness of a Class of T-Shape tree. Journal of Mathematical Study, 34, 411-416.
[3] Ma, H.C. (2003) The Matching Equivalent Classes of Graphs with the Maximum Root Less than 2. Journal of Systems Science and Mathematical Sciences, 3, 337-342.
[4] Cvetkovic, D.M., Doob, M. and Sachs, H. (1980) Spectra of Graphs. Academic Press, New York.
[5] Ghareghani, N., Omidi, G.R. and Tayfeh-Rezaie, B. (2007) Spectral Characterization of Graphs with Index at Most√2 +5 . Linear Algebra and Its Applications, 420, 483-489.
http://dx.doi.org/10.1016/j.laa.2006.08.009
[6] Beezet, R.A. and Farrell, E.J. (1995) The Matching Polynomials of a Regular Graphs. Discrete Mathematics, 137, 7-18.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.